Réalisations de surfaces hyperboliques complètes dans H 3
Annales de l'Institut Fourier, Volume 48 (1998) no. 3, p. 837-860

Let K 0 ]-1,0[. Each complete metric with constant curvature K 0 on the sphere with N1 holes admits a unique realization as the induced metric on an embedded surface in H 3 whose boundary at infinity is a disjoint union of circles. In a dual way, each metric with constant curvature K ˜ 0 ]-,0[ with no closed geodesics of length L2π can be obtained uniquely as the third fundamental form of an embedded surface whose boundary at infinity is a disjoint union of circles.

Soit K 0 ]-1,0[; chaque métrique complète à courbure K 0 sur la sphère à N1 trous admet une unique réalisation comme métrique induite sur une surface plongée dans H 3 dont le bord à l’infini est une réunion disjointe de cercles. De manière duale, chaque métrique complète à courbure K ˜ 0 ]-,0[ sans géodésique fermée de longueur L2π se réalise de manière unique comme troisième forme fondamentale d’une surface plongée dont le bord à l’infini est une réunion de cercles.

@article{AIF_1998__48_3_837_0,
     author = {Schlenker, Jean-Marc},
     title = {R\'ealisations de surfaces hyperboliques compl\`etes dans $H^3$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {3},
     year = {1998},
     pages = {837-860},
     doi = {10.5802/aif.1641},
     zbl = {0916.53029},
     mrnumber = {2000h:53085},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1998__48_3_837_0}
}
Schlenker, Jean-Marc. Réalisations de surfaces hyperboliques complètes dans $H^3$. Annales de l'Institut Fourier, Volume 48 (1998) no. 3, pp. 837-860. doi : 10.5802/aif.1641. http://www.numdam.org/item/AIF_1998__48_3_837_0/

[CD95] R. Charney and M. Davis, The polar dual of a convex polyhedral set in hyperbolic space, Michigan Math. J., 42 (1995), 479-510. | MR 96h:53052 | Zbl 0860.52007

[Lab89] F. Labourie, Immersions isométriques elliptiques et courbes pseudo-holomorphes, Journal of Differential Geometry, 30 (1989), 395-424. | MR 90k:53097 | Zbl 0682.53063

[LS96] F. Labourie and J.-M. Schlenker, Surfaces convexes fuchsiennes dans les espaces lorentziens à courbure constante, Prépublication 96-05, Université de Paris-Sud, 1996. | Zbl 0864.53016

[Pog73] A. V. Pogorelov, Extrinsic Geometry of Convex Surfaces. American Mathematical Society, 1973, Translations of Mathematical Monographs, Vol. 35. | Zbl 0311.53067

[RH93] I. Rivin and C. D. Hodgson A characterization of compact convex polyhedra in hyperbolic 3-space, Invent. Math., 111 (1993), 77-111. | MR 93j:52015 | Zbl 0784.52013

[RS94] H. Rosenberg and J. Spruck, On the existence of convex hypersurfaces of constant Gauss curvature in hyperbolic space, Journal of Differential Geometry, 40 (1994), 379-409. | MR 95g:53007 | Zbl 0823.53047

[Sch] J.-M. Schlenker, Métriques sur les polyèdres hyperboliques convexes, Prépublication no 97-18, Université de Paris-Sud, à paraître, Journal of Differential Geometry. | Zbl 0912.52008

[Sch96] J.-M. Schlenker, Surfaces convexes dans des espaces lorentziens à courbure constante, Comm. in Analysis and Geometry, 4 (1996), 285-331. | MR 98c:53076 | Zbl 0864.53016

[Spi75] M. Spivak, A comprehensive introduction to geometry, Vol. I-V, publish or perish, 1970-1975. | Zbl 0306.53001